MathSciNet Relay Station
MathSciNet bibliographic data
MR2754151 (2011h:65200) 65M99
Wang, Yulan; Su, Lijuan; Cao, Xuejun; Li, Xiaona Using reproducing kernel for solving a class of singularly perturbed problems. Comput. Math. Appl. 61 (2011), no. 2, 421–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement